# SDR CALA2014060291186

- Difficulty date: May 28, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 43,760 hours, 17,936 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Recirc Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BURNING SMELL ODOR FROM REAR GALLEY AREA.  CREW REPORTS ODOR SMELLED LIKE BURNING PLASTIC.  NO SMOKE OR HAZE WAS PRESENT, ONLY ODOR.  CREW TURNED OFF AFT GALLEY POWER & ODOR DISSIPATED.  FOUND SUPPLY RECIRC FAN CB OUT TESTED & POPPED AGAIN.  COLLARED CB & DF IAW AWM 21 21 01.
